# SDR SWI2023F00018

- Difficulty date: February 5, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 44,304 hours, 37,702 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT'S   SIDE POST CRACKED AT UPPER BARREL NUT AS MARKED     (C-CHECK RO 3/11/2023)    REMOVED AND REPLACED PILOT SIDE POST. REF. CRJ200 SRM 51-42-21, SRM 51-41-02 AND DWG# 601R33007 REV. UCOMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY (CL600-2B19) STRUCTURAL MAJOR REPAIR (**RII**)
